# SDR DALA2018062214154

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 76,467 hours, 9,835 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: No Test
- Location: Apu Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING HORN WON'T SOUND DURING FIRE, OVERHEAT TEST. REPLACED APU FIRE WARNING HORN AT APU REMOTE CONTROL PANEL.
